Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Excess mucus, bloating and flatulence. Spreading redness around anus. What is the reason?

I have noticed more than usual mucous for a month now accompanied with bloating and more flatulance that is mostly mucous now. Now Im experiencing weeping redness in areas surrounding the anus but only seems to happen at night in morning. The area is now begining to sting and seems to be expanding. Can you please let me know what this might be? There is no odor to this and I feel flu like around the time it prepares to weep. Please help.....and thank you for your time!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.
your complaints point towards Lactose intolrenace teh symptoms of which include-
Pain or cramps in the lower belly.
Gurgling or rumbling sounds in the lower belly.
Loose stools or diarrhea.
mucous in stools

what you are experiencing is the adult form of lactose intolreance due to lack of enzyme lactase.Symptoms of this often start during the teen or adult years and continue for life.these last as long as the small intestine does not make lactase.

you can get specific tests done to confirm this.
till then i would advise conservative management consisting of
avoidance of dietary lactose, substitution to maintain nutrient intake, regulation of calcium intake

thank you,
hope the information was helpful,
you can contact me for any follow up questions
Answered: Wed, 19 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor